# SDR FDEA201810082809

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241MCF CRACKED/DENTED. REPAIRED FLOOR PANEL 241 MCF IAW SRM 53-00-50-2R MATERIALS: FIBREGLASS: BMS 9-3 TY.H  B/N: 21263471 RESIN: BMS 8-201 TY.4  B/N: 0181564800.
